MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 36MM G; PROSTHESIS, HIP
Catalog Number 010000898
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: australia the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during the procedure, while implanting the liner, it was not able to be assembled with the shell.A new liner was used to complete the procedure.There was no harm or health consequences to the patient.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product returned or pictures provided; visual and dimensional evaluations could not be performed.The complaint could not be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 10 DEG E1 LINER 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19574011
Report Number0001825034-2024-01647
Device Sequence Number8409696
Product Code PBI
UDI-Device Identifier00880304526785
UDI-Public(01)00880304526785(17)271013(10)7365531
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010000898
Device Lot Number7365531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SHELL.
Patient SexMale